# SDR AALA20100302TUL14

- Difficulty date: March 2, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 700 FLOORBEAM CRACKED AT LEFT BUTTLINE 24.  PERFORMED INTERNAL DOUBLER REPAIRED PER AARD 53-30-51-2.
